MAUDE Adverse Event Report: COVIDIEN IRVINE SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN IRVINE SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4055
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician used a silverhawk device to treat a soft tissue lesion with little degree of calcification and 90% stenosis in the mid superficial femoral artery (sfa).The vessel presented little tortuosity.The device was inspected prior to use and prepped with no issued identified.Ifu was followed.It was reported that after one insertion and eight passes, the thumbswitch became jammed.No patient injury reported.
 
Additional Manufacturer Narrative
Additional information it was possible to turn off the thumbswitch but it had to be held forward to remain off.The cutter was positioned inside the housing for removal of the device from the patient.No deformation was noted in the cutter.A balloon and stent were used to complete the procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
SILVERHAWK ATK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN IRVINE
9775 toledo way
irvine CA 92618
MDR Report Key8141042
Report Number2183870-2018-00567
Device Sequence Number1887053
Product Code MCW
UDI-Device Identifier00821684074145
UDI-Public00821684074145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2018
Device Catalogue NumberP4055
Device Lot NumberA385271
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight87